MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON TOUCH,115V DOM,G1000(DNA); SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON TOUCH,115V DOM,G1000(DNA); SCALER, ULTRASONIC
Catalog Number 8250001
Medical Device Problem Codes Restricted Flow rate (1248); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
While using a cavitron touch g1000 they allege that they have no water and the handpiece and insert tips are getting hot; no injury resulted.
 
Additional Manufacturer Narrative
02/18/2025, evaluation tech: (b)(6).Ef2 power supply board upgrade/updated.Intermittent or no operation due to an open condition in the handpiece cable due to twisted/kink wires in cable restricting water flow.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.Auxiliary connector is rusty.Loaner fee has been included in the estimate.No handpiece received for evaluation.Did not include handpiece in evaluation, ensure handpiece and inserts are not worn/damaged.Hpc-09220.Dhr review is not required because the product was returned for evaluation and the described failure mode is a known hazard.

Brand Name
CAVITRON TOUCH,115V DOM,G1000(DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key21217427
Report Number2424472-2025-00008
Device Sequence Number17004699
Product Code ELC
UDI-Device IdentifierD00382500011
UDI-PublicD00382500011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8250001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date04/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown